# SDR F3LA2009072700114

- Difficulty date: July 23, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 20,513 hours, 9,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: D5347648320000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEN C4 C-CHECK, INSP NOTED AT FR 59, THE AFT CENTER SUPPORT BRACKET HAS CORROSION IN FASTENER HOLES.  MX PERFORMED MAJOR REPAIR BY REMOVING CORRODED SUPPORT BRACKET, FABRICATING SUPPORT BRACKET AND INSTALLING IAW SRM 51-42-11, 51-44-11, 51-75-12 AND DWG D53476483.
